# SDR SWAA040738

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 59,343 hours, 57,517 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Broken
- Location: Rt Mlg Wheel
- Component: Wheel
- Component part number: 26066712
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FELT MLG WHEEL VIBRATION AND NR 4 MLG TIRE/WHEEL ASSY WAS CANTED AT AN ANGLE.  FOUND NR 4 MLG WHEEL RIM ASSY AND INNER BEARING RACE BROKEN APART.  REMOVED AND REPLACED NR 3 AND NR 4 MLG TIRE/WHEEL ASSY'S AND NR 4 BRAKE ASSY PER MM.
